MathSciNet Relay Station
MathSciNet bibliographic data
MR917819 65M15 (65M60 65N30)
Richter, Gerard R. An optimal-order error estimate for the discontinuous Galerkin method. Math. Comp. 50 (1988), no. 181, 75–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement